# SDR DL76S980840

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Target
- Condition: Missing
- Location: Nr 12 Le Slat
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS 15 SELECTED GOT LEADING EDGE LIGHT WITH L/E SLAT ASSYM EICAS MSG.  LANDED WITH FLAPS 20 USING ALT FLAP POSITION/SELECTOR.  DUE TO LDG FLAPS 20 AT 170K, LT MAIN GEAR BRAKE TEMP WAS 5 AND RT MAIN GEAR WAS 6.  LDG WT 290K LBS. HAD BDL EMERG TRUCKS CALLED OUT FOR HOT LDG, POS WHEEL/BRAKE FIRES.  NOT NEEDED.  PERF HIGH ENERGY STOP/HEAT DMG INSP, NO DAMAGE FOUND.  FOUND MID EXTEND PROX TARGET FOR NR 12 SLAT SW S300 MISSING REF IPC 27-81-02-01 FIG 1, SHT 3, DETAIL D.  REPLACED TARGET.
